RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 1, Pages 3–16 (Mi izv3337)  

This article is cited in 2 scientific papers (total in 2 papers)

Remarks on the theory of regularly monotonic functions

S. N. Bernshtein


Full text: PDF file (1394 kB)

Bibliographic databases:
Received: 31.10.1951

Citation: S. N. Bernshtein, “Remarks on the theory of regularly monotonic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 16:1 (1952), 3–16

Citation in format AMSBIB
\Bibitem{Ber52}
\by S.~N.~Bernshtein
\paper Remarks on the theory of regularly monotonic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 1
\pages 3--16
\mathnet{http://mi.mathnet.ru/izv3337}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=45780}
\zmath{https://zbmath.org/?q=an:0049.32302}


Linking options:
  • http://mi.mathnet.ru/eng/izv3337
  • http://mi.mathnet.ru/eng/izv/v16/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Novitskii, “Representation of completely $L$-superharmonic functions”, Math. USSR-Izv., 9:6 (1975), 1279–1296  mathnet  crossref  mathscinet  zmath
    2. M. V. Novitskii, “Representation of complete $L$-superharmonic functions”, Funct. Anal. Appl., 9:2 (1975), 168–169  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:150
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019